# SDR DALA2016122110009

- Difficulty date: December 13, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 78,552 hours, 28,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 39GF IS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
